Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 50, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 11, 2008, 10:36 AM EST for Wayne County, Georgia. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2008, 10:36 AM EST (15:36 UTC)
- Expired
- Dec 11, 2008, 10:46 AM EST
- In force
- 10 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Wayne County, GA
The radar
The Charleston,SC radar (KCLX), 133 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 11, 5:48 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 286 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 111536
TORJAX
GAC305-111615-
/O.NEW.KJAX.TO.W.0050.081211T1536Z-081211T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EST THU DEC 11 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL WAYNE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1115 AM EST
* AT 1036 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
DOCTORTOWN...OR NEAR JESUP...MOVING NORTHEAST AT 55 MPH.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST THURSDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3175 8190 3173 8190 3171 8187 3166 8183
3165 8181 3166 8180 3162 8176 3155 8181
3164 8199 3176 8192
TIME...MOT...LOC 1536Z 210DEG 49KT 3167 8185
$$
SHASHY1 follow-up statement
000
WWUS52 KJAX 111546
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 AM EST THU DEC 11 2008
GAC305-111557-
/O.CAN.KJAX.TO.W.0050.000000T0000Z-081211T1615Z/
WAYNE GA-
1047 AM EST THU DEC 11 2008
...THE TORNADO WARNING FOR CENTRAL WAYNE COUNTY IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST THURSDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3175 8190 3173 8190 3171 8187 3166 8183
3165 8181 3166 8180 3162 8176 3155 8181
3164 8199 3176 8192
TIME...MOT...LOC 1547Z 210DEG 49KT 3180 8176
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 11, 10:00 AM EST, 36 minutes earlier.
Area forecast discussion, Dec 11, 10:00 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EST THU DEC 11 2008
...SQUALL LINE CONTINUES TO PUSH ACROSS THE AREA...
.SHORT TERM...STRONG NEARLY STACKED LOW PRESENTLY OVER S MS WITH DRY
SLOT PUNCHING ALL THE WAY AROUND TO THE NE OF THE SYSTEM. APPEARS TO
BE AT LEAST A COUPLE OF SFC LOWS OF AROUND 998 MB ALONG A FRONT THAT
EXTENDS ACROSS N CENTRAL MS...AL AND GA. SQUALL LINE HAS NARROWED
CONSIDERABLY THIS MORNING AND CLOUD-TO-GROUND LIGHTNING STRIKES HAVE
NEARLY COME TO AN END EXCEPT OVER THE EXTREME SE GOMEX. STILL HAVE
STRONG LOW-LEVEL WINDS OCCASIONALLY BEING FORCED TO THE SFC IN THE
HEAVIER SHOWERS...WITH SOME WIND DAMAGE REPORTED WITHIN THE PAST
HOUR IN DOUGLAS. OUTSIDE OF CONVECTION...WIND GUSTS OVER 30 MPH ARE
STILL LIKELY. OTHER THAN POSSIBLY CANCELLING THE W PORTIONS OF
THE EXISTING TORNADO WATCH...DONT EXPECT ANY MAJOR CHANGES TO
ZONES.
&&
.AVIATION....MVFR TO IFR CONDITIONS ARE EXPECTED IN PRECIP. TEMPO
MVFR CIGS WILL CONTINUE BETWEEN RAIN AREAS. WILL CONTINUE WITH
GUSTY WINDS IN AND OUT OF CONVECTION.
&&
.MARINE...GALES STILL EXPECTED TO DEVELOP BY LATE THIS MORNING OVER
THE OFFSHORE WATERS...ESPECIALLY IN GUSTS. ADVISORY WILL CONTINUE
FOR THE NEAR SHORE WATERS.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 7 PM THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WARNING FROM UNTIL 4 AM FRIDAY FOR ALTAMAHA SOUND GA TO
FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM FRIDAY FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL OUT 20 NM.
&&
CARROLL/SHULER/SHASHY/KERNSHazardous weather outlook, Dec 11, 6:15 AM EST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 615 AM EST THU DEC 11 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 615 AM EST THU DEC 11 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL NOON FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA INCLUDING THE NEARSHORE COASTAL WATERS... ...ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS MORNING INTO THE EARLY AFTERNOON HOURS... ...LAKE WIND ADVISORY IN EFFECT FOR ALL AREAS UNTIL 7 PM THIS EVENING... A SQUALL LINE WILL PUSH ACROSS THE FORECAST AREA THIS MORNING WITH WIND GUSTS OF 50 TO 60 MPH POSSIBLE WITH THE STRONGER ACTIVITY...AS WELL AS ISOLATED TORNADOES. THIS FEATURE WILL PUSH FROM SOUTHWEST TO NORTHEAST AND MOVE INTO THE ATLANTIC COASTAL WATERS THIS AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE SQUALL LINE AND STORM TOTAL RAINFALL AMOUNTS WILL AVERAGE AROUND ONE INCH WITH 2 INCH AMOUNTS POSSIBLE IN STRONGER ACTIVITY. SOUTH WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED IN ADDITION TO STRONGER WIND GUSTS POSSIBLE WITH THE STRONGER THUNDERSTORM ACTIVITY. DUE TO RECENT RAINS...THE SATILLA RIVER AT ATKINSON HAS RISEN TO ABOVE FLOOD STAGE AND MINOR FLOODING IS EXPECTED TO CONTINUE THROUGH SATURDAY. PLEASE MONITOR THE LATEST RIVER PRODUCTS FOR MORE INFORMATION. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS FOR STRONG WIND GUSTS IN ASSOCIATION WITH THE SQUALL LINE AND COLD FRONTAL PASSAGE TODAY AND TONIGHT. ONSHORE FLOW THIS MORNING WILL KEEP A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... MINIMUM TEMPERATURES IN THE 30S ARE EXPECTED FRIDAY NIGHT WITH ISOLATED POCKETS OF SUB-FREEZING TEMPERATURES AND PATCHY FROST POSSIBLE BY EARLY SATURDAY MORNING ACROSS INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE THIS MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Dec 11, 9:31 AM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
931 AM EST THU DEC 11 2008
FLZ023-GAZ133>135-150>152-164-111515-
APPLING-BACON-BAKER-BRANTLEY-CHARLTON-JEFF DAVIS-PIERCE-WARE-
931 AM EST THU DEC 11 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL BAKER...
CHARLTON...SOUTHWESTERN BRANTLEY...WARE...PIERCE...APPLING...EASTERN
JEFF DAVIS AND BACON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 1015 AM EST...
AT 931 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF BICKLEY TO 12 MILES SOUTH OF NEEDHAM
TO 35 MILES SOUTH OF STEVEN FOSTER STATE PARK...MOVING NORTH AT 45
MPH. THESE STRONG SHOWERS AND STORMS WILL AFFECT AREAS AROUND
WARESBORO...STEVEN FOSTER STATE PARK...NEEDHAM...DIXIE
UNION...BICKLEY...WAYCROSS...SUNNYSIDE...DEENWOOD...ALMA AND NEW
LACY THROUGH 1015 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST THURSDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3194 8234 3195 8228 3192 8223 3080 8201
3025 8220 3092 8240 3120 8264 3142 8263
3146 8262 3147 8260 3156 8260 3157 8262
3194 8261 3196 8254 3195 8250 3197 8249
TIME...MOT...LOC 1431Z 184DEG 72KT 3160 8261 3114 8234
3046 8221
SHASHYLocal storm report, Dec 11, 9:46 AM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
946 AM EST THU DEC 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG DOUGLAS 31.51N 82.85W
12/11/2008 COFFEE GA LAW ENFORCEMENT
CENTRAL DISPATCH RELAYED A REPORT OF 2 TREES DOWN IN
DOUGLAS.
&&
SHULERSpecial weather statement, Dec 11, 9:55 AM EST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 955 AM EST THU DEC 11 2008 FLZ031-036-111530- ALACHUA-BRADFORD- 955 AM EST THU DEC 11 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN ALACHUA AND SOUTHEASTERN BRADFORD COUNTIES FOR STRONG WINDS VALID UNTIL 1030 AM EST... AT 955 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF GAINESVILLE... MOVING NORTHEAST AT 70 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND NEWNANS LAKE...GAINESVILLE AIRPORT...GAINESVILLE... WALDO...ORANGE HEIGHTS...SAMPSON...HAMPTON...STARKE AND LAWTEY THROUGH 1030 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST THURSDAY FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3014 8205 2973 8205 2954 8231 2964 8248 TIME...MOT...LOC 1455Z 214DEG 59KT 2968 8233 CARROLL
Special weather statement, Dec 11, 9:55 AM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EST THU DEC 11 2008
FLZ023>025-032-GAZ136-152>154-164>166-111545-
BAKER-BRANTLEY-CHARLTON-CLAY-COASTAL CAMDEN-COASTAL
GLYNN-DUVAL-INLAND CAMDEN-INLAND GLYNN-NASSAU-WAYNE-
955 AM EST THU DEC 11 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CLAY...
EXTREME SOUTHEASTERN BAKER...EASTERN CHARLTON...EASTERN BRANTLEY...
SOUTHEASTERN WAYNE...NASSAU...DUVAL...CAMDEN AND WESTERN GLYNN
COUNTIES FOR STRONG WINDS VALID UNTIL 1045 AM...
AT 955 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS CENTERED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF HOMELAND TO 3 MILES NORTHWEST OF
ST. GEORGE TO 12 MILES SOUTH OF KINGSLEY...MOVING NORTHEAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
MAXVILLE...KINGSLEY...ST. GEORGE...HOMELAND...FOLKSTON...
BALDWIN...WINOKUR...MIDDLEBURG...BRYCE VILLE AND HILLIARD THROUGH
1045 AM. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST THURSDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3158 8169 3148 8161 3115 8154 3028 8148
3006 8178 2981 8203 3014 8204 3014 8207
3050 8210 3096 8206 3166 8180
TIME...MOT...LOC 1455Z 223DEG 37KT 3096 8197 3062 8201
2987 8194
SHASHYSpecial weather statement, Dec 11, 10:13 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1013 AM EST THU DEC 11 2008
FLZ025-032-033-037-038-111600-
CLAY-DUVAL-FLAGLER-PUTNAM-ST. JOHNS-
1013 AM EST THU DEC 11 2008
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN CLAY...
EASTERN PUTNAM...FLAGLER...ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES
FOR STRONG WINDS VALID UNTIL 1100 AM EST...
AT 1013 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS CENTERED ALONG A
LINE EXTENDING FROM JACKSONVILLE HEIGHTS TO 4 MILES WEST OF
GEORGETOWN...MOVING EAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WELAKA...SATSUMA...SAN MARCO...PALATKA...
ORTEGA...ORANGE PARK...LAKESIDE...JACKSONVILLE HEIGHTS...GREEN COVE
SPRINGS AND GEORGETOWN THROUGH 1100 AM EST. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2936 8167 2937 8172 3029 8180 3035 8139
2978 8125 2943 8110
TIME...MOT...LOC 1513Z 270DEG 52KT 3023 8167 2938 8160
SANDRIKLocal storm report, Dec 11, 10:19 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1019 AM EST THU DEC 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG OCALA 29.19N 82.13W
12/11/2008 MARION FL PUBLIC
THE GENERAL PUBLIC REPORTED TREE BRANCHES DOWN AND
ESTIMATED THE WINDS AT 50 MPH.
0945 AM TSTM WND DMG HAZLEHURST 31.87N 82.60W
12/11/2008 JEFF DAVIS GA LAW ENFORCEMENT
LAW ENFORCEMENT RELAYED A REPORT OF A ROOF BLOWN OFF AN
OLD BUILDING AND A TREE DOWN.
&&
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 5:14 AM EST | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 22 hr |
| Dec 11, 7:06 AM EST | Special Weather Statement | JAX | Echols | 39 min |
| Dec 11, 7:43 AM EST | Special Weather Statement | JAX | Clinch, Echols | 47 min |
| Dec 11, 8:07 AM EST | Special Weather Statement | JAX | Echols | 38 min |
| Dec 11, 8:42 AM EST | Special Weather Statement | JAX | Atkinson, Charlton, Clinch, Ware | 48 min |
| Dec 11, 9:15 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Jeff Davis | 45 min |
| Dec 11, 9:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Charlton, Pierce, Ware | 44 min |
| Dec 11, 9:40 AM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 34 min |
| Dec 11, 9:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Charlton, Pierce, Ware and 1 more | 42 min |
| Dec 11, 9:55 AM EST | Special Weather Statement | JAX | Camden | 50 min |
| Dec 11, 10:23 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Pierce, Wayne | 52 min |
| Dec 11, 11:13 AM EST | Special Weather Statement | JAX | Glynn | 22 min |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.